# SDR A6WA2018112846189

- Difficulty date: November 25, 2018
- Submitted: November 28, 2018
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 34,324 hours, 33,079 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Drag Brace
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

AFTER SELECTING GEAR DOWN, NOSE GEAR SHOWED NO INDICATION INITIALLY    AND THEN INDICATED RED BOX. WENT AROUND AND PERFORMED QRH FOR GEAR     DISAGREE . AFTER RESELECTING NOSE GEAR DOWN ALL GEAR WENT DOWN/GREEN.  EMERGENCY WAS DECLARED                                                   REMOVED AND RPELACED NLG DRAG BRACE ASSY IAW AMM 32-21-05 AND AWAC SUP  13-089. OPS CHECK GOOD. RII YES-267
